# SDR TWAA0006204

- Difficulty date: April 22, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 10,959 hours, 3,764 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59128
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE JUMPER WIRE DUE TO AN APPARENT CUT IN THE WIRE.  CHECK-C 11-20-98 LAX.
